Alert archive / Wyoming / Flash Flood Warnings in 2018

Flash Flood Warning 7, NWS Riverton, WY

June 1, 2018Washakie County, Wyoming

NWS Riverton, WY issued this flash flood warning at Jun 1, 2018, 11:53 AM MDT for Washakie County, Wyoming. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2018, 11:53 AM MDT (17:53 UTC)
Expired
Jun 1, 2018, 2:00 PM MDT
In force
2 hr
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

County Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 119 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 5.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2523 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

966 
WGUS55 KRIW 011753
FFWRIW
WYC043-012000-
/O.NEW.KRIW.FF.W.0007.180601T1753Z-180601T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Riverton WY
1153 AM MDT FRI JUN 1 2018

The National Weather Service in Riverton has issued a

* Flash Flood Warning for...
  Southeastern Washakie County in central Wyoming...

* Until 200 PM MDT

* At 1152 AM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has 
  already fallen in about 30 minutes. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Big Trails.

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4366 10712 4365 10771 4386 10771 4399 10713

$$

CNJ
2 follow-up statements
761 
WGUS75 KRIW 011843
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
1243 PM MDT FRI JUN 1 2018

WYC043-012000-
/O.CON.KRIW.FF.W.0007.000000T0000Z-180601T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washakie-
1243 PM MDT FRI JUN 1 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM MDT FOR
SOUTHEASTERN WASHAKIE COUNTY...

At 1241 PM MDT, Doppler radar indicated thunderstorms that produced
heavy rain across the warned area had moved to the northeast.
These storms generated widespread rainfall amounts of one inch
to around one and one-quarter inches in less than one hour late
Friday morning.

Some locations that will experience flash flooding include the area
around Big Trails. This includes the drainages of Buffalo Creek and
Indian Creek, and both Blue Bank Road and Dead End Road to the west
and northwest of Big Trails.

Additional rainfall amounts of one-tenth of an inch are possible in
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Excessive runoff from heavy rainfall will
cause flooding of small creeks and streams, country roads, farmland,
and other low lying spots.

&&

LAT...LON 4366 10712 4365 10771 4386 10771 4399 10713

$$

CNJ
778 
WGUS75 KRIW 011958
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
158 PM MDT FRI JUN 1 2018

WYC043-012005-
/O.EXP.KRIW.FF.W.0007.000000T0000Z-180601T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washakie-
158 PM MDT FRI JUN 1 2018

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN WASHAKIE COUNTY WILL
EXPIRE AT 200 PM MDT...

The heavy rain has ended across southeast Washakie County and
any flooding is likely receding. The Washakie County Sheriff's
Office has not had any reports of flooding. No additional flooding
is expected. 

Additional showers and a few thunderstorms are anticipated south
of Big Trails this afternoon, but rainfall amounts are forecast
to be less than one-quarter inch.

LAT...LON 4366 10712 4365 10771 4386 10771 4399 10713

$$

CNJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:39 AM MDT, 8 hours 14 minutes earlier.

Area forecast discussion, Jun 1, 3:39 AM MDT, 8 hours 14 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Riverton WY
339 AM MDT Fri Jun 1 2018

.SHORT TERM...(Today through Sunday Night)
Issued at 230 AM MDT Fri Jun 1 2018

An approaching trough over the Great Basin will produce
showers over the west this morning. Instability will increase
this afternoon resulting in another round of afternoon and evening
thunderstorms over Western Wyoming that will spread east of the
divide, mainly in Northern Wyoming later today through tonight.
The strongest thunderstorms will likely occur over Johnson County
where the highest capes are progged. This Colder air asct with the
trough will already be filtering into Western Wyoming this
morning with rain becoming snow at and above 8000 feet in the
Northern Mountains including the Absaroka Mtns, YNP, and the
Tetons/Gros Ventre Range where h7 temps will drop to -3C where a
couple of inches of snow will fall. Around 2 inches of snow will
likely fall above 9500 feet in the mountains to the south
including the Wind River Mtns as well as the Salt River and
Wyoming ranges. This on and off high elevation snow will persist
through this evening. The precip over Northern Wyoming will
dissipate after midnight tonight. in the meantime, southwest
winds of 25 to 35 mph with some gusts of 45 to 50 mph will occur
from RKS to CPR and southern Johnson County for a couple of hours
ahead of the approaching asct sfc cold front, ushering in dry air
to those areas. This will result in a dry line that will enhance
thunderstorm activity in our northeast zones today. Mos guidance
indicates 30 knot winds for Casper for a 3 hour period today ahead
of the front around mid day today and 30 knot post frontal winds
for Buffalo this afternoon from the sharp post frontal sfc
pressure rises.

Behind the exiting front, strong subsidence and confluent flow
will occur as the next flat ridge builds in from the west.
Expect low elevation highs in the 60s west and 70s east Saturday,
then warming to the 70s west and 80s east by Sunday.

.LONG TERM...(Monday through Friday)
Issued at 230 AM MDT Fri Jun 1 2018

Medium range period has a couple passing shortwaves to the north
before a very warm upper high develops over the NM/north TX area
the second half of next week. These passing waves Monday and
Tuesday will aid in a few higher elevation showers/tstms across
the north early in the week with a shallow front following each
front late Monday night/Tue morning and again Tuesday night/Wed
morning in the north. Other than a few degrees of cooling across
the north Tue/Wed compared to Monday and a little north wind,
these fronts will have little effect. The warm ridge will then
start to develop to our south with temperatures a warm/very warm
and generally dry period. However, it does look there will be
disturbances riding around the periphery of this ridge so a few
late day/evening storms are quite possible late in the week.
Usually in this type of pattern any convection will be along on of
these disturbances or late in the day/evening as the mid level
temps cool and the cap is broke towards sunset leading to a few
nocturnal storms. Nothing major but enough to have isold storms in
and near the higher terrain and just down wind. Overall though
just a warm and dry period to start early June.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday)
Issued at 230 AM MDT Fri Jun 1 2018

West of the Continental Divide...KJAC/KBPI/KPNA/KRKS

Scattered showers will occur through 18Z. After 18Z, scattered
showers and isolated thunderstorms will occur over NW WY through
03Z. After 03Z, scattered rain showers will linger over NW WY until
07Z. A gusty wind will be common today, decreasing after 01Z. VFR
conditions will prevail at the terminal sites, but some MVFR
conditions will occur over NW WY through 03Z.

East of the Continental Divide...KCPR/KCOD/KRIW/KLND/KWRL

Scattered showers will occur over northern and central WY after 12Z
to 18Z. After 18Z, scattered showers and isolated thunderstorms will
occur over northern WY through 03Z. Then lingering showers will
occur through 09Z Saturday. Southern WY will have very isolated
showers today. A gusty wind will be common today, decreasing after
02Z. VFR conditions will prevail at the terminal sites, but some
MVFR conditions will occur over northern WY through 09Z Saturday.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.

&&

.FIRE WEATHER...
Issued AT 230 AM MDT Fri Jun 1 2018

As a Pacific low pressure trough moves east, more showers and
thunderstorms will develop over the area again today and this
evening. In Western Wyoming, the mountains up north will likely
see a couple of inches of snow above 8000 feet and above 9500
feet farther south during this time frame. Areas of strong gusty
southwest winds will remain a threat across the south. Colder air
will move in Saturday with northwest winds and decreasing showers
and thunderstorms. Sunday is expected to be dry and warmer.
Generally mixing heights and transport winds will combine for Very
good or better smoke dispersal in the afternoons. Local areas
with heavy precipitation will experience poor smoke dispersal.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...Lipson
LONG TERM...Skrbac
AVIATION...Ross
FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 1, 3:50 AM MDT, 8 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
350 AM MDT Fri Jun 1 2018

WYZ001>020-022>030-021200-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
350 AM MDT Fri Jun 1 2018

This Hazardous Weather Outlook is for Western and Central
Wyoming.

.DAY ONE...Today and Tonight.

Isolated to scattered showers and thunderstorms, mainly
across the west and north. Expect 25 to 35 mph winds
along with gusts of 45 to 50 mph from South Pass to Casper for a
couple of hours today ahead of an approaching cold front.
Northwest winds of 25 to 35 mph along with gusts of 45 to 50 mph
will likely occur in Johnson County this afternoon with the front
where the strongest thunderstorms will also likely occur today
along with the best chance for small hail and strong gusty winds.
Around 2 inches of snow are expected above 8000 feet in the
Northwest Mountains today and this evening along with a couple of
inches of snow expected above 9500 feet across the Wind River
Mountains, as well as the Salt River and Wyoming Ranges.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Monday...Isolated thunderstorms in the northern mountains.

Tuesday...Isolated thunderstorms across the north.

Wednesday and Thursday...Isolated gusty late day thunderstorms
possible each day, mainly in and near the mountains.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report hail of any size, wind gusts of 45
mph or more, any flooding, and any high elevation snow amounts.
Thank you.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 1, 11:03 AM MDT, 50 minutes before
Special Weather Statement
National Weather Service Riverton WY
1103 AM MDT FRI JUN 1 2018

WYZ003-004-011730-
North Big Horn Basin-Cody Foothills-
1103 AM MDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIG HORN AND EAST
CENTRAL PARK COUNTIES UNTIL 1130 AM MDT...

At 1102 AM MDT, Doppler radar was tracking a strong thunderstorm near
Meeteetse, moving northeast at 30 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Big
Horn and east central Park Counties, including the following
locations: Emblem and Burlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4455 10813 4408 10865 4408 10877 4414 10889
      4470 10844
TIME...MOT...LOC 1702Z 213DEG 38KT 4416 10874

Troutman
Special weather statement, Jun 1, 11:18 AM MDT, 35 minutes before
Special Weather Statement
National Weather Service Riverton WY
1118 AM MDT FRI JUN 1 2018

WYZ009>011-011745-
Southeast Johnson County-Bighorn Mountains Southeast-Northeast
Johnson County-
1118 AM MDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 1145
AM MDT...

At 1118 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Buffalo to near Mayoworth.
Movement was northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

These storms will remain over mainly rural areas of central Johnson
County.

This includes the following highways...
 Interstate 25 between mile markers 257 and 287.
 Interstate 90 between mile markers 77 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4425 10627 4381 10623 4372 10681 4415 10684
TIME...MOT...LOC 1718Z 228DEG 16KT 4413 10677 4384 10675

Troutman
Special weather statement, Jun 1, 11:35 AM MDT, 18 minutes before
Special Weather Statement
National Weather Service Riverton WY
1135 AM MDT FRI JUN 1 2018

WYZ004-008-009-011800-
North Big Horn Basin-Bighorn Mountains Southeast-Bighorn Mountains
West-
1135 AM MDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN COUNTY
UNTIL NOON MDT...

At 1135 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Granite Pass to 8 miles
northwest of Medicine Lodge Archaeological Site. Movement was east at
20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

These storms will remain over mainly rural areas of southeastern Big
Horn County, including the following locations: Shell Creek
Campground and Paint Rock Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional to frequent cloud to ground lightning is occurring with
these storms. ightning can strike 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 4466 10752 4465 10754 4463 10752 4464 10750
      4461 10747 4461 10743 4460 10742 4460 10739
      4456 10737 4456 10721 4436 10729 4429 10778
      4470 10760
TIME...MOT...LOC 1735Z 248DEG 16KT 4473 10753 4438 10768

Troutman
Local storm report, Jun 1, 11:38 AM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1138 AM MDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     HAIL             WINCHESTER              43.86N 108.16W
06/01/2018  M0.88 INCH       WASHAKIE           WY   PUBLIC

&&

CNJ
Special weather statement, Jun 1, 11:42 AM MDT, 11 minutes before
Special Weather Statement
National Weather Service Riverton WY
1142 AM MDT FRI JUN 1 2018

WYZ004-006-008-011815-
North Big Horn Basin-Southeast Big Horn Basin-Bighorn Mountains West-
1142 AM MDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN AND NORTH
CENTRAL WASHAKIE COUNTIES UNTIL 1215 PM MDT...

At 1142 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Hyattville to near Ten
Sleep. Movement was northeast at 30 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Hyattville around 1155 AM MDT.
  Medicine Lodge Archaeological Site around 1200 PM MDT.
  Paintrock Canyon around 1205 PM MDT.

Other locations impacted by these storms include Paint Rock Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4446 10751 4431 10714 4397 10759 4411 10783
TIME...MOT...LOC 1742Z 206DEG 38KT 4413 10771 4404 10753

Troutman
Special weather statement, Jun 1, 11:52 AM MDT, 1 minute before
Special Weather Statement
National Weather Service Riverton WY
1152 AM MDT FRI JUN 1 2018

WYZ010-011-011815-
Southeast Johnson County-Northeast Johnson County-
1152 AM MDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON COUNTY UNTIL
1215 PM MDT...

At 1151 AM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Mayoworth, which is 19 miles north of Kaycee,
moving northeast at 25 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Johnson County.

This includes Interstate 90 between mile markers 78 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional to frequent cloud to ground lightning is occurring with
this storm. Lightning can strike 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 700 PM MDT for
north central Wyoming.

LAT...LON 4390 10655 4401 10664 4430 10626 4409 10603
TIME...MOT...LOC 1751Z 232DEG 21KT 4399 10654

Troutman

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:01 PM MDTSpecial Weather StatementRIW29 min
May 31, 6:34 PM MDTSpecial Weather StatementRIW26 min
May 31, 7:05 PM MDTSpecial Weather StatementRIW25 min
May 31, 7:21 PM MDTSpecial Weather StatementRIWTeton24 min
May 31, 7:28 PM MDTSpecial Weather StatementRIWHot Springs32 min
May 31, 7:52 PM MDTSpecial Weather StatementRIW23 min
May 31, 7:57 PM MDTSpecial Weather StatementRIWHot Springs48 min
Jun 1, 9:29 AM MDTSpecial Weather StatementRIWBig Horn31 min
Jun 1, 9:48 AM MDTSpecial Weather StatementRIWFremont27 min
Jun 1, 9:56 AM MDTSevere Thunderstorm WarningRIWBig Horn15 min
Jun 1, 9:58 AM MDTSpecial Weather StatementRIWHot Springs32 min
Jun 1, 10:02 AM MDTSpecial Weather StatementRIWHot Springs28 min
Jun 1, 10:14 AM MDTSpecial Weather StatementRIWBig Horn31 min
Jun 1, 10:18 AM MDTSpecial Weather StatementRIWFremont27 min
Jun 1, 10:29 AM MDTSevere Thunderstorm WarningRIWFremont, Natrona46 min
Jun 1, 10:40 AM MDTSpecial Weather StatementRIWWashakie35 min
Jun 1, 10:49 AM MDTSevere Thunderstorm WarningRIWHot Springs, Washakie41 min
Jun 1, 10:51 AM MDTSpecial Weather StatementRIWJohnson24 min
Jun 1, 10:57 AM MDTSpecial Weather StatementRIWBig Horn33 min
Jun 1, 11:03 AM MDTSpecial Weather StatementRIWBig Horn27 min
Jun 1, 11:10 AM MDTSevere Thunderstorm WarningRIWJohnson29 min
Jun 1, 11:12 AM MDTSevere Thunderstorm WarningRIWHot Springs, Washakie48 min
Jun 1, 11:18 AM MDTSpecial Weather StatementRIWJohnson27 min
Jun 1, 11:28 AM MDTSevere Thunderstorm WarningRIWJohnson, Washakie47 min
Jun 1, 11:35 AM MDTSpecial Weather StatementRIWBig Horn25 min
Jun 1, 11:42 AM MDTSpecial Weather StatementRIWWashakie33 min
Jun 1, 11:52 AM MDTSpecial Weather StatementRIWJohnson23 min
Jun 1, 11:54 AM MDTSpecial Weather StatementRIWWashakie36 min
Jun 1, 12:03 PM MDTTornado WarningRIWJohnson, Washakie27 min
Jun 1, 12:10 PM MDTFlash Flood WatchRIWJohnson, Natrona, Washakie4 hr
Jun 1, 12:30 PM MDTSpecial Weather StatementRIWJohnson30 min
Jun 1, 1:08 PM MDTFlash Flood WarningRIWBig Horn3 hr
Jun 1, 1:13 PM MDTSpecial Weather StatementRIWJohnson32 min
Jun 1, 2:04 PM MDTSpecial Weather StatementRIWWashakie26 min
Jun 1, 2:31 PM MDTSpecial Weather StatementRIWWashakie29 min
Jun 1, 3:08 PM MDTSpecial Weather StatementRIWWashakie37 min
Jun 1, 4:30 PM MDTSpecial Weather StatementRIWBig Horn30 min
Jun 1, 5:12 PM MDTSpecial Weather StatementRIWWashakie33 min

Nearby

Flash Flood Warnings in Wyoming, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.